Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 467088

On an inequality of V. Csiszar and T.F. Mori for concave functions of two variables


Ivanković, Božidar; Izumino, Saichi; Pečarić, Josip E.; Tominaga, Masaru
On an inequality of V. Csiszar and T.F. Mori for concave functions of two variables // Journal of inequalities in pure and applied mathematicsand applied mathematics, 8 (2007), 88; 1-10 doi:On an inequality of Csiszar and T.F.Mori for concave funkctions of two variables (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 467088 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
On an inequality of V. Csiszar and T.F. Mori for concave functions of two variables

Autori
Ivanković, Božidar ; Izumino, Saichi ; Pečarić, Josip E. ; Tominaga, Masaru

Izvornik
Journal of inequalities in pure and applied mathematicsand applied mathematics (7891-3522) 8 (2007), 88; 1-10

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Diaz-Metcalf inequality; Holder inequality; Hadamard inequaltiy; Petrović inequality; Giaccardi inequality
(Diaz-Metcalf inequality; Holder inequality; Hadamard in)

Sažetak
V. Czizar and T.F.Mori gave an extension of Diaz - Metcalaf's inequality for concave functions. We show itw restatement.

Izvorni jezik
Engleski



POVEZANOST RADA


Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Božidar Ivanković (autor)

Citiraj ovu publikaciju

Ivanković, Božidar; Izumino, Saichi; Pečarić, Josip E.; Tominaga, Masaru
On an inequality of V. Csiszar and T.F. Mori for concave functions of two variables // Journal of inequalities in pure and applied mathematicsand applied mathematics, 8 (2007), 88; 1-10 doi:On an inequality of Csiszar and T.F.Mori for concave funkctions of two variables (podatak o recenziji nije dostupan, članak, znanstveni)
Ivanković, B., Izumino, S., Pečarić, J. & Tominaga, M. (2007) On an inequality of V. Csiszar and T.F. Mori for concave functions of two variables. Journal of inequalities in pure and applied mathematicsand applied mathematics, 8 (88), 1-10 doi:On an inequality of Csiszar and T.F.Mori for concave funkctions of two variables.
@article{article, year = {2007}, pages = {1-10}, DOI = {On an inequality of Csiszar and T.F.Mori for concave funkctions of two variables}, keywords = {Diaz-Metcalf inequality, Holder inequality, Hadamard in}, journal = {Journal of inequalities in pure and applied mathematicsand applied mathematics}, doi = {On an inequality of Csiszar and T.F.Mori for concave funkctions of two variables}, volume = {8}, number = {88}, issn = {7891-3522}, title = {On an inequality of V. Csiszar and T.F. Mori for concave functions of two variables}, keyword = {Diaz-Metcalf inequality, Holder inequality, Hadamard in} }

Uključenost u ostale bibliografske baze podataka:


  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font